SVRA Hawk Performance **Endurance Races**

The Brickyard Vintage Racing Invitational Indianapolis Motor Speedway, Indianapolis, IN June 14 -18, 2017

SVRA SVRA Sprint Race Series

** Split Starts w/2 Pace Cars--will be used if deemed necessary

Provisional Schedule

Track Length – 2.43 miles

Tuesday, June 13 Load-in day 9:00am	7:00pm-Tunnel-16th St. Friday co	ont.
8:00am6:00pm Registration IMS Admin		TA/TA3/TA4 Qualifying 30 min
12:00pm5:00pm Tech Inspection-under Pi		Global MX-5 Cup Feature Race 1 45 min
5:00pmDriver's MeetingAll Competitors		End of on track activities
Wednesday, June 14		J. June 17
7:00am—5:00pm RegistrationIMS Admir		
7:30am Load-in continues via Tu:		
7:30am Load-in Trans Am TA/TA		
7:30am—5:00pm Technical Inspection	10:00am	
8:00am—6:00pm TEST DAY & TOP Parti		Group 2 Feature Race 1
6:30pmDrivers' Meeting2nd M		Groups 1, 3, 4 Feature Race 1
	9:00am	
Thursday, June 15		<u>.</u>
7:00am5:00pm RegistrationIMS Admir		Groups 5, 7 Feature Race 1
7:00am Load-in Trans Am TA2	10:00am	Groups 10, 12 Feature Race 1
7:15am Last-Chance Driver's MtgC		Group 11 Feature Race 1
7:00am5:00pm Tech Inspection Gas A		Vintage Motorcycles
8:00am Group 2 Pract		Group 8 Feature Race 1
8:25am Groups 1, 3, 4 Pract		TA2 Practice 2 30 min
8:50am Group 9 Pract	12.130111	—1:15pm LUNCH BREAK
9:15am Group 6 Pract	iaa 1	Indy Legends Charity Pro/Am Fan WalkPit Lane Grid
9:40am Group 8 Pract	ice 1 12:45pm	Driver Introduction/National Anthem
10:05am Groups 5, 7 Pract	ice 1 1:15pm	Indy Legends Charity Vintage Pro/Am 50min
10:30am Groups 10, 12 Pract	ice 1 2:45pm	Vintage Motorcycles
10:55am Group 11 Pract		
11:20am TA/TA3/TA4 TEST	3:05pm Γ 35 min	TA/TA3/TA4 Feature Race 75 min
11:55am – 12:55pm LUNCH BREAK	4:20pm	Group 6 Feature Race 1
*	4:50pm	TA2 Qualifying 20 min
12:55pm Global MX-5 Cup Pract		Global MX-5 Cup Feature Race 2 45 min
1:25pm Group 2 Pract		6:20pm – Indy Roadster Legends Oval Only Sessions
1:50pm Groups 1, 3, 4 Pract	0.20pm -	- 6:45pm - Hagerty Car Show Exhibition Laps
2:15pm Group 6 Pract		
2:40pm Group 9 Pract	(.00	SVRA/Brickyard Celebration @ Plaza Pavilion
3:05pm Group 8 Pract	1	
3:30pm Groups 5, 7 Pract		(Featuring "The Guess Who – 7:00pm)
3:55pm Groups 10, 12 Pract		
4:20pm Group 11 Pract		-12 noon Registration
4:45pm TA/TA3/TA4 Pract	ice 1 30 min 8:00am	-9:00am Vintage Classic Enduro 60 mins
	ifying 30 min End.#1	(Grps 1, 2, 3, 4, 5a, 6a, 8) (1 pit stop)
Friday, June 16		
7:00am—5:00pm Registration	0.45	40.45 XXI - 1 GM/GMP T 1
8:00am TA2 TEST	Γ 35 min 9:15am -	
8:35am Groups 5, 7 Qual	lifying 1 End.#2	(Grps 5b,6b,7,9,10,11, 12) (1 pit stop)
	lifying 1 10:20am	Vintage Motorcycles
	lifying 1 10:35am	Groups 1, 3, 4 Feature Race 2
	lifying 1 11:00am	Group 8 Feature Race 2
1 , ,	lifying 1 11:25am	Group 2 Feature Race 2
	lifying 1 11:50am	-
10:35am Vintage Motorcycles	12:15pm	Vintage Motorcycles
	lifying 1	—1:30pm LUNCH BREAK
11:35am Gloup 2 Quan 11:35am Indy Legends Pro/Am P	Practice 20m	Indy Roadster Legends Oval Sessions – 40 min
	tion 2 25 min 1.50pm	Groups 5, 7 Feature Race 2
	1:55pm	Group 6 Feature Race 2
12:30pm—1:30pm LUNCH BREAK	2:20pm	Groups 10, 12 Feature Race 2
1:30pm Global MX-5 Cup Quali	ifying 30 min 2:45pm	Group 11 Feature Race 2
	ifying 2 3:10pm	TA2 Feature Race 75 min
	ifying 2 4:25pm	Indy Roadster Legends Oval Sessions
-	ifying 2 5:00pm	End of on track activities
-	ifying 2	RACE/ RUN GROUPS
•	ifying 2 SVRA Gr	
-	ice 1 25 min SVRA Gr	• • • •
4:05pm Vintage Motorcycles	SVRA Gr	1
-	ifying 2 SVRA Gro	
	ifying 2 Pro Trans	
	Global M	
5:05pm Group 2 Quali	9	lotorcycles
		Splits: For Enduros or for Designated Race Group
		5a (5/FM, BSR,CSR), 5b (5/ASR, GT)
	** ~ **	6a (AS, BP, TA) 6b (AP) Starts w/2 Page Carswill be used if deemed necessary